IMECH-IR  > 高温气体动力学国家重点实验室
Resolution-optimised nonlinear scheme for secondary derivatives
Alternative Title分辨率优化的二阶导数非线性格式
Li L(李理); Yu ZP(于长平); Chen Z(陈哲); Li XL(李新亮); Li, XL (reprint author), Chinese Acad Sci, Inst Mech, Beijing, Peoples R China.
AbstractA 5-point-stencil optimised nonlinear scheme with spectral-like resolution within the whole wave number range for secondary derivatives is devised. The proposed scheme can compensate for the dissipation deficiency of traditional linear schemes and suppress the spurious energy accumulation that occurs at high wave numbers, both of which are frequently encountered in large eddy simulation. The new scheme is composed of a linear fourth-order central scheme term and an artificial viscosity term. These two terms are connected by a nonlinear weight. The proposed nonlinear weight is designed based on Fourier analysis, rather than Taylor analysis, to guarantee a spectral-like resolution. Moreover, the accuracy is not affected by the optimisation, and the new scheme reaches fourth-order accuracy. The new scheme is tested numerically using the one-dimensional diffusion problem, one-dimensional steady viscous Burger's shock, two-dimensional vortex decaying, three-dimensional isotropic decaying turbulence and fully developed turbulent channel flow. All the tests confirm that the new scheme has spectral-like resolution and can improve the accuracy of the energy spectrum, dissipation rate and high-order statistics of turbulent flows.
KeywordSpectral-like Schemes Secondary Derivatives Viscous Terms Nonlinear Optimisation Nonlinear Weight
Indexed BySCI ; EI
WOS IDWOS:000381071100002
WOS KeywordSpectral-like schemes ; secondary derivatives ; viscous terms ; nonlinear optimisation ; nonlinear weight
WOS Research AreaMechanics ; Physics
WOS SubjectMechanics ; Physics, Fluids & Plasmas
Funding OrganizationThis work is supported by National Natural Science Foundation of China Projects [grant number 1372330], [grant number 11472278], [grant number 11472010] ; the National High-Technology Research and Development Program of China [grant number 2012AA01A304] ; the Chinese Academy of Sciences Program [grant number KJCX2-530 EW-J01], [grant number XXH12503-02-02-04].
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Corresponding AuthorLi, XL (reprint author), Chinese Acad Sci, Inst Mech, Beijing, Peoples R China.
Recommended Citation
GB/T 7714
Li L,Yu ZP,Chen Z,et al. Resolution-optimised nonlinear scheme for secondary derivatives[J]. INTERNATIONAL JOURNAL OF COMPUTATIONAL FLUID DYNAMICS,2016,30(2):107-119.
APA 李理,于长平,陈哲,李新亮,&Li, XL .(2016).Resolution-optimised nonlinear scheme for secondary derivatives.INTERNATIONAL JOURNAL OF COMPUTATIONAL FLUID DYNAMICS,30(2),107-119.
MLA 李理,et al."Resolution-optimised nonlinear scheme for secondary derivatives".INTERNATIONAL JOURNAL OF COMPUTATIONAL FLUID DYNAMICS 30.2(2016):107-119.
Files in This Item: Download All
File Name/Size DocType Version Access License
Resolution optimised(1358KB)期刊论文出版稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李理]'s Articles
[于长平]'s Articles
[陈哲]'s Articles
Baidu academic
Similar articles in Baidu academic
[李理]'s Articles
[于长平]'s Articles
[陈哲]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李理]'s Articles
[于长平]'s Articles
[陈哲]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Resolution optimised nonlinear scheme for secondary derivatives.pdf
Format: Adobe PDF
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.